# SDR AMTA200700100

- Difficulty date: February 13, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N164AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1238
- Engine: Rroyce RB211524B4
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Brake
- Condition: Malfunctioned
- Location: L/E Slat
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

LEADING EDGE SLATS DID NOT EXTEND.  LANDED WITH PARTIAL FLAPS.  FLAP/SLAT LOCK ILLUMINATED.  RESET BOTH SLAT ASSEMETRY BRAKES IAW MM 27-81-37.  FLAPS/SLATS OPS CHECK NORMAL.  (K)
